MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CCL PACK LG 933; ORTHOPEDIC TRAY

MEX03 MEXICO-JUAREZ PRESOURCE CCL PACK LG 933; ORTHOPEDIC TRAY
Model Number SOPCGCPLGA
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, device history record review was not able to be reviewed as lot number was not provided.Supplier reviewed records in the last 2 years and no abnormal situation was found.There was no sample available for investigation.According to supplier, or towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process, and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces).In the folding process, supplier used one cloth pad under 100pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there was nothing abnormal during production or in the device history record.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported linting of the or towels pwtb04-stm from the cardiac catheterization lab pack sopcgcplga during cardiac cath/percutaneous coronary intervention procedures.The customer could not pinpoint the number of times linting was found during procedures.Customer confirmed there was no adverse effect or injury to any patients.No patient demographics or further information was provided when requested.Mdr is being filed for risk to patient.

Brand Name
CCL PACK LG 933
Common Device Name
ORTHOPEDIC TRAY
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key12470767
Report Number1423537-2021-00673
Device Sequence Number11585327
Product Code OJH
UDI-Device Identifier10888439636680
UDI-Public10888439636680
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSOPCGCPLGA
Device Catalogue NumberSOPCGCPLGA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/14/2021
Patient Sequence Number1